# SDR CA150819005

- Difficulty date: August 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571 APPENDIX G FOUND UNIT WOULD NOT MEET POWER OR MODULATION SPECIFICATIONS.  UNIT REMOVED FROM SERVICE.
